# SDR DALA1234620671

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 63,793 hours, 28,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Damaged
- Location: Bs 1180 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE IN SKIN AT BS 1180, BETWEEN STR 28 AND 29R, RBL 15 AND WL 140.  REPAIRED IAW ERA 503142-14 REV ORIG.
